MAUDE Adverse Event Report: . TRULIANT TIB IMP PS INSERT SZ 2.5 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

. TRULIANT TIB IMP PS INSERT SZ 2.5 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-2510
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Synovitis (2094); Joint Laxity (4526); Insufficient Information (4580)
Date of Event 12/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices unknown the device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 38 months after a left knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, and synovitis.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
H4: device manufacture date.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: d1, d2, d4, g3, g4, h11.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Additional information fields: b5, d10, g3, h6 medical device problem code.Corrected information fields: h6 clinical code and type of investigation.D10: (b)(6) 200-02-32 three peg patella 32mm.(b)(6) 02-012-60-1425 - tru stem ext 14mm x 25mm.(b)(6) 02-020-11-0225 - truliant ps cem fem ps cem left sz 2.5.(b)(6) 02-022-45-2525 - truliant tib fit tray cem sz 2.5f / 2.5t.(b)(6) 204-70-00 - tibial stem ext.Screw.The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 38 months after a left knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear and instability.No surgical or medical interventions were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were added/corrected: d1, h6: medical device type of investigation.The reason for the revision reported cannot be conclusively determined from the information provided but may be the result of prosthesis wear and instability.However, prosthesis wear and instability cannot be confirmed and potential contributions of user or patient related considerations to the event could not be assessed as the device was not returned for evaluation and no images, radiographs, or relevant clinical information were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 2.5 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20047920
Report Number1038671-2024-03022
Device Sequence Number7896068
Product Code JWH
UDI-Device Identifier10885862304179
UDI-Public10885862304179
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-022-35-2510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer11/07/2024
11/07/2024
03/07/2025
02/18/2026
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date11/08/2024
11/22/2024
03/12/2025
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexFemale